# SDR HALA2011082600389

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 75,690 hours, 32,571 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 900,069 hours, 17,261 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT FWD WINDOW HEAT INOPERATIVE.  BITE CHECKED WINDOW HEAT CONTROL UNIT, (RT FWD), FAULTED CONTROL UNIT.  R & R WINDOW HEAT CONTROL UNIT IAW AMM 30-41-01.  BITE CHECK, FAULTED CONTROL UNIT.  SWAPPED RT FWD & LT SIDE CONTROL UNIT W/LT FWD & RT SIDE CONTROL UNIT, TESTED OK.
